mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic expansions for distributions of the surplus prior and at the time of ruin
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-2626-5598
2007 (English)In: Theory of Stochastic Processes, ISSN 0321-3900, Vol. 13(29), no 4, p. 183-188Article in journal (Refereed) Published
Abstract [en]

Exponential asymptotic expansion for distributions of the surplus prior and at the time of ruin are given for perturbed risk processes

Place, publisher, year, edition, pages
2007. Vol. 13(29), no 4, p. 183-188
Keywords [en]
expansion, risk process, surplus prior ruin, surplus at the time of ruin
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:mdh:diva-2941OAI: oai:DiVA.org:mdh-2941DiVA, id: diva2:115604
Available from: 2008-02-29 Created: 2008-02-29 Last updated: 2015-05-26Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Silvestrov, Dmitrii

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
Department of Mathematics and Physics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf